×

zbMATH — the first resource for mathematics

Maximum modulus in a bidisc of analytic functions of bounded \(\mathbf{L}\)-index and an analogue of Hayman’s theorem. (English) Zbl 06997370
The authors’ abstract: “We generalize some criteria of boundedness of {L}-index in joint variables for in a bidisc analytic functions. Our propositions give an estimate the maximum modulus on a skeleton in a bidisc and an estimate of \((p+1)\)th partial derivative by lower order partial derivatives (analogue of Hayman’s theorem).”
As the authors point out, their paper continues their previous investigations from [A. I. Bandura et al., Mat. Stud. 46, No. 1, 72–80 (2016; Zbl 1373.30043)], where they introduced a definition in a polydisc defined analytic function to be of bounded {L}-index in joint variables. As a matter of fact, the authors give now new analogues of criteria of boundedness of {L}-index in joint variables.
Especially, in Theorem 4.1 the authors give a necessary maximum modulus property for in the bidisc \({\mathbb{D}}^2\) defined analytic functions \(F\) of bounded {L}-index in joint variables. In addition, in Theorem 4.2 they show that a related property is sufficient for an analytic function \(F\) in \({\mathbb{D}}^2\) to have bounded {L}-index in joint variables. Moreover, and applying these results, the authors give in Theorem 5.1 an analogue of Hayman’s theorem, by giving a necessary and sufficient condition for in \({\mathbb{D}}^2\) analytic function to have bounded {L}-index in joint variables. This condition gives an estimate of \((p+1)\)th partial derivative by lower order partial derivatives.

MSC:
32A10 Holomorphic functions of several complex variables
32A17 Special families of functions of several complex variables
32A30 Other generalizations of function theory of one complex variable
30D60 Quasi-analytic and other classes of functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bandura, A., New criteria of boundedness of L-index in joint variables for entire functions, Mat. Visn. Nauk. Tov. Im. Shevchenka 13 (2016), 58-67 Ukrainian · Zbl 1374.30095
[2] Bandura, A. I.; Bordulyak, M. T.; Skaskiv, O. B., Sufficient conditions of boundedness of L-index in joint variables, Mat. Stud. 45 (2016), 12-26 · Zbl 1353.30030
[3] Bandura, A. I.; Skaskiv, O. B., Entire Functions of Several Variables of Bounded Index, Chyslo, Lviv (2015) · Zbl 1342.32001
[4] Bandura, A. I.; Skaskiv, O. B., Analytic in the unit ball functions of bounded \(L\)-index in direction, Avaible at https://arxiv.org/abs/1501.04166
[5] Bandura, A. I.; Petrechko, N. V.; Skaskiv, O. B., Analytic functions in a polydisc of bounded L-index in joint variables, Mat. Stud. 46 (2016), 72-80 · Zbl 1373.30043
[6] Bordulyak, M. T., The space of entire functions in \({\Bbb C}^n\) of bounded \(L\)-index, Mat. Stud. 4 (1995), 53-58 · Zbl 1023.32500
[7] Bordulyak, M. T.; Sheremeta, M. M., Boundedness of the \(L\)-index of an entire function of several variables, Dopov./Dokl. Akad. Nauk Ukraï ni 9 (1993), 10-13 Ukrainian
[8] Krishna, J. Gopala; Shah, S. M., Functions of bounded indices in one and several complex variables, Math. Essays dedicated to A. J. Macintyre Ohio Univ. Press, Athens, Ohio (1970), 223-235 · Zbl 0205.09302
[9] Hayman, W. K., Differential inequalities and local valency, Pac. J. Math. 44 (1973), 117-137 · Zbl 0248.30026
[10] Kushnir, V. O.; Sheremeta, M. M., Analytic functions of bounded \(l\)-index, Mat. Stud. 12 (1999), 59-66 · Zbl 0948.30031
[11] Lepson, B., Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Entire Funct. and Relat. Parts of Anal., La Jolla, Calif. 1966 Proc. Sympos. Pure Math. 11, AMS, Providence, Rhode Island (1968), 298-307 · Zbl 0199.12902
[12] Nuray, F.; Patterson, R. F., Multivalence of bivariate functions of bounded index, Matematiche 70 (2015), 225-233 · Zbl 1342.32006
[13] Salmassi, M., Functions of bounded indices in several variables, Indian J. Math. 31 (1989), 249-257 · Zbl 0699.32004
[14] Sheremeta, M., Analytic Functions of Bounded Index, Mathematical Studies Monograph Series 6. VNTL Publishers, Lviv (1999) · Zbl 0980.30020
[15] Strochyk, S. N.; Sheremeta, M. M., Analytic in the unit disc functions of bounded index, Dopov./Dokl. Akad. Nauk Ukraï ni 1 (1993), 19-22 Ukrainian · Zbl 0783.30025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.